# SDR UPS405509

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED CORRODED SHEAR TIE PROFILE ON AFT SIDE OF SHEAR TIE, AT BS 2180 LBL BETWEEN STR 42 AND 43.  REPLACED SHEAR TIE PROFILE ACC SRM 51-20-01 AND 51-30-02.
